Please use this identifier to cite or link to this item:
http://idr.niser.ac.in:8080/jspui/handle/123456789/938
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Parhi, Narahari | - |
dc.date.accessioned | 2024-11-20T09:25:13Z | - |
dc.date.available | 2024-11-20T09:25:13Z | - |
dc.date.issued | 2011-09-15 | - |
dc.identifier.citation | Parhi, N. (2011). Oscillation and non-oscillation of solutions of second order difference equations involving generalized difference. Applied Mathematics and Computation, 218(2), 458–468. | en_US |
dc.identifier.uri | https://doi.org/10.1016/j.amc.2011.05.086 | - |
dc.identifier.uri | http://idr.niser.ac.in:8080/jspui/handle/123456789/938 | - |
dc.description.abstract | In this paper, sufficient conditions are obtained for oscillation/non-oscillation of solutions of second order difference equations, involving generalized difference, of the form. △a(p(n-1)△a y(n-1))+q(n)y(n)=0, n≥1 and △a(p(n-1)△a y(n-1))+q(n)y(n)=f(n), n≥1 where △a is defined by △a y(n)=y(n +1) - ay(n), a≠ 0. Necessary and sufficient conditions are obtained for oscillation of the first equation with a > 0 and q(n)=q, a non-zero constant. The signs of q(n) and a play an important role for oscillation/non-oscillation of these two equations. | en_US |
dc.language.iso | en | en_US |
dc.publisher | Applied Mathematics and Computation | en_US |
dc.subject | Second order difference equation | en_US |
dc.subject | Generalized difference | en_US |
dc.subject | Oscillation | en_US |
dc.subject | Non-oscillation | en_US |
dc.subject | Generalized zero | en_US |
dc.title | Oscillation and non-oscillation of solutions of second order difference equations involving generalized difference | en_US |
dc.type | Article | en_US |
Appears in Collections: | Journal Papers |
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.